Can Side Effects Affect Your Appetite?

Illustration of Can Side Effects Affect Your Appetite?
Illustration: Can Side Effects Affect Your Appetite? i1.wp.com

Hello. My father has lung spots .. outpatient treatment has only lasted for 2 months. But during drug consumption, still often gets a fever … high fever. Then my father asked to be taken to the health center and treated but there has been no change. But as long as I was at the puskesmas my father was given a new medicine and did not take the medication for his spots and he felt better, his appetite started to rise … would it be bad if he was given another lung spots medicine?

1 Answer:

Hello Sumirat Stitchyy, thank you for the question on HealthReplies.com.

Seeing the condition of your father who is currently experiencing lung spots, please note that this treatment basically does have to last a long time (at least for 6 months, can be more) and requires regular treatment, it is not recommended to stop treating this lung spots without any clear advice from the doctor though felt as if there were no changes during the treatment.

It should also be noted that healing / repair of the lung spots itself is not monitored based on body weight or body condition that feels better, but is seen through the results of sputum examination and also the results of lung X-rays, whether both show the results of improvement or not.

Feelings of not improving that are felt by your own father could have been caused due to other infections in your father's body (eg infection of the lungs / pneumonia, typhus), side effects of drugs or psychological conditions of your own father, therefore, it should be during treatment this you ask the doctor, what condition your father is experiencing at this time, is it due to the drugs consumed, the lung spots disease or is there really an infection / other illness that accompanies your father's current condition.

Henceforth, this pulmonary spots drug should continue until the limit of the prescribed treatment period, and whether this drug will again have a bad impact on your father or not, it all depends on your father's subsequent condition. If during continued treatment your father's condition worsens again, check your father's condition again to the doctor for further evaluation and do not stop the treatment until there are other instructions from the doctor. It is better for your father to always be supported in psychological terms to always be enthusiastic in facing his illness because this disease can be cured. Also provide nutritious foods for your father, don't overly limit what foods are not allowed and which should be consumed, because as long as there are no other diseases that require special nutritional restrictions (eg high blood pressure, diabetes, kidney disease) your father is allowed to eat any food.

I hope this helps.

: by

Related Question

Legs Are Difficult To Move Accompanied By Night Sweats?

Legs Are Difficult To Move Accompanied By Night Sweats?

(1 year ago)

Hello Wr Wb My father if I stepped his feet were hard to step on, sweating on the mlm day, if I woke up or had sat up to stand I had to be built. What is panyakit and what is the m...

Cough, Uncomfortable Throat And Shortness Of Breath?

Cough, Uncomfortable Throat And Shortness Of Breath?

(1 year ago)

But in the afternoon I felt like I had a cold, but it was very cold, there was a slight cough, my throat felt uncomfortable, and my breathing was rather short. But after this after...

The Vagina Was Torn After Having Sex After 3 Months Of Delivery?

The Vagina Was Torn After Having Sex After 3 Months Of Delivery?

(1 year ago)

I gave birth 3 months ago and I have an intimate relationship with my husband after 2 months of birth but my vagina is torn like that, what is the possibility of that, because I fe...

Leave a Reply

Your email address will not be published. Required fields are marked *